RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bernoulli, 2017, Volume 23, Issue 1, Pages 58–88 (Mi bern1)  

On the survival probability for a class of subcritical branching processes in random environment

Vincent Bansayea, Vladimir Vatutinb

a CMAP, École Polytechnique, Route de Saclay, 91128 Palaiseau Cedex, France
b Department of Discrete Mathematics, Steklov Mathematical Institute, 8, Gubkin str., 119991, Moscow, Russia

Funding Agency Grant Number
Agence Nationale de la Recherche 09-BLAN-0215
Russian Academy of Sciences - Federal Agency for Scientific Organizations
This work was partially funded by the project MANEGE "Modeles Aleatoires en Ecologie, Genetique et Evolution" 09-BLAN-0215 of ANR (French national research agency), Chair Modelisation Mathematique et Biodiversite VEOLIA-Ecole Polytechnique-MNHN-F.X. and the professorial chair Jean Marjoulet. The second author was also supported by the program of PRAS "Mathematical problems of the contemporary control theory."


DOI: https://doi.org/10.3150/15-BEJ723


Bibliographic databases:

ArXiv: 1307.3963
Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/bern1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019